skin-hair-icon
Acne due to lobate gm
It came due to my negligence I applied an ointment called lobate gm on my face (during that time i was have less acne) after applying 2 ya 3 tube my face became worse I visited a skin specialist done treatment of 6 months nd red marks of pimples are left what should I do please reply
8229 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There are different ways to achieve a flawless skin after acne and it needs medical interventions and commitment on part of the patient. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis. The condition is called topical steroid damaged facies, have patience and follow up with your qualified dermatologist and things will improve.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Sun protection is mandatory and will require usage of Sunscreens. For a prescription you need to consult me through practo DIRECT app.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Lobate gm during pregnancy Acne pimples under the skin Red marks on skin after acne
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.